# SDR FDEA201110044292

- Difficulty date: October 4, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 6,534 hours, 3,472 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R532H1554260
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 1 CTR INBD SIDE CLEVIS ADAPTER SCALLOP HAS A SMALL GOUGE.  REMOVED CLS ADAPTER IAW SRM 51-40-21, CLEANED CLS ADAPTER AND PAINTED SCRATCHES IAW SRM 51-13-10, SMOOTHED/BLENDED SCRATCHES IAW FSRM 51-73-10 PARA 5 FIG 201, NO MEASURABLE MATERIAL LOSS AND FOUND TO WITHIN LIMITS IAW SRM 53-10-15 PB 101 FIG 101 AND PG 104,   RESTORED SURFACE PROTECTION IAW SRM 51-21-10 PARA 2 AND SRM 51-75-10   PARA H, INSTALLED CLS ADAPTER IAW FSRM 51-72-10 PG 2 AND 3 AND FSRM 51-40-21.
